NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 26, 1:00 PM CST, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 1:00 PM CST, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
300 PM EDT Wed Jun 26 2019
.Short Term...(This evening through Thursday)
Issued at 300 PM EDT Wed Jun 26 2019
Afternoon satellite imagery and observations reveal mostly sunny
skies across the region. A diurnal Cu field was observed and
temperatures ranged from the lower-mid 80s over the eastern half of
the forecast area to the mid-upper 80s out across the western areas.
The Louisville heat island will likely hit 90 before peak heating
wanes. Elsewhere, highs in the mid-upper 80s are expected before
temps drop back into the upper 70s to the lower 80s this evening.
For this evening and overnight, will be watching a well defined MCV
over Missouri. Convection is firing on the eastern edge of this
feature across MO. This activity will spread into western KY and
southern IL this evening. Just how far east this convection will
get is the main forecast challenge for this evening. While we do
have 1500-2000 J/Kg of CAPE available, we really do not have much in
the way of shear over the region. Convection will also be moving
into the region as the sun goes down which will lead to a decrease
in overall instability. Mesoscale models suggest that convection
may get as far east as the I-65 corridor. So, will plan on just
keeping some 20-30% coverage over our western counties, but will not
take PoP chances east of the I-65 corridor. Any convection
remaining would likely die out in the 10-11 PM EDT time frame with
the rest of the night remaining dry. Overnight lows look to dip
into the upper 60s to the lower 70s.
For Thursday, much of the day looks to remain dry with highs in the
mid-upper 80s once again. Will have to watch how Wednesday night's
convection evolves and whether some sort of remnant outflow boundary
hangs over the region. Last few runs of the HRRR suggest that a
left over boundary could serve as a focus for convection in between
I-65 and I-75 tomorrow. Current forecast plans are to leave PoPs
less than 15% now and evaluate later data tonight and tomorrow
morning. Overall environment would support some storms, but
coverage would look to be rather limited.
&&
.Long Term...(Thursday night through Wednesday)
Updated at 250 PM EDT Wed Jun 26 2019
Ridging across the central and southern CONUS continues into the
long term, which will continue the warm, dry weather into the
weekend. Expect light winds mainly out of the southwest through the
weekend with temperatures slightly above climatological norms.
Chance of isolated, diurnal showers/storms increases Saturday and
Sunday, but still expect a dry forecast for most.
At the start of the work week, a series of strong low pressure
systems propagating through the longwave pattern to our north begin
to deamplify the central CONUS ridge, while return flow brings
precipitable water values back into the 1.50 to 2.00 inch range over
the Ohio Valley. These two factors will lend to better chances of
diurnally induced showers and thunderstorms across the CWA. Model
variance continues through the first half of next week; however,
they do agree on a possible shortwave bringing more organized
convection to the area on Wednesday. Max temperatures through the
first half of next week will continue to reach into the low 90s with
dewpoints in the upper 60s to lower 70s.
&&
.Aviation...(18Z TAF Issuance)
Updated at 109 PM EDT Wed Jun 26 2019
For the afternoon hours, mix of diurnal Cu and high cirrus will move
through the region. VFR conditions are expected with a light
southwest to west wind at 6-8 knots. Mesoscale models suggest some
convection out to the west of the region. There remains a small
chance that a storm could get as far east at KHNB and KBWG. However,
the chance remains slim enough to preclude a mention in the TAF. For
the overnight period, VFR conditions look likely with light and
variable winds.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&
Short Term...MJ
Long Term....CG
Aviation.....MJ
Hazardous weather outlook, Jun 26, 1:34 AM CST, 15 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
334 AM EDT Wed Jun 26 2019
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-270745-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
334 AM EDT Wed Jun 26 2019 /234 AM CDT Wed Jun 26 2019/
This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.
.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected for the remainder of the week.
13/DM